# SDR 9901726304

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Leaking
- Location: Nr 4 Hyd Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE (AMS), THE NR 4 HYDRAULIC SYSTEM LOST FLUID.  AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE O-RING ON THE PLUG FOR THE HYDRAULIC RESERVOIR PRESSURE FILTER MODULE, OPERATIONAL CHECK GOOD.
